# SDR SWAA2015072042077

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 21,006 hours, 12,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK CRACKED AT BS 727A+19, LBL 25.75.  REPAIRED SEAT TRACK IAW SRM.
